P: 6th Grade Orientation
8/12/19

All incoming 6th grade students and their parents are invited to attend this orientation.  It is only for those who were unable to attend our June 1st event.

 

Please call (818) 255-5121 if you have any questions.

Posted by: Ms. Antoine
Location: Auditorium Contact: X. Antoine
Start Time: 8:30 AM End Time: 10:00 AM
S: 6th Grade Bridge
8/14/19

All incoming 6th grade students are invited to participate in our 2 day Bridge program.  Please see Ms. Antoine if you have any questions.

Posted by: Ms. Antoine
Location: Auditorium Contact: X. Antoine
Start Time: 8:30 AM End Time: 12:00 PM
P: 9th Grade Orientation
8/15/19

All incoming 9th grade students and their parents are invited to attend.  The orientation will begin at 8:30 and end at 10 am.  Students however, will be dismissed at 9:00 am to attend the 9th grade bridge program.

Posted by: Ms. Antoine
Location: Auditorium Contact: X. Antoine
Start Time: 8:30 AM End Time: 10:00 AM
S: 6th Grade Bridge
8/15/19

All incoming 6th grade students are invited to participate in our 2 day Bridge program.  Please see Ms. Antoine if you have any questions.

Posted by: Ms. Antoine
Location: Auditorium Contact: X. Antoine
Start Time: 8:30 AM End Time: 12:00 PM
S: 9th Grade Bridge Program
8/15/19

All incoming 9th grade students are welcome to attend our 2 day Bridge program.  Please see Ms. Antoine if you have any questions.

Posted by: Ms. Antoine
Location: Cafeteria Contact: X. Antoine
Start Time: 9:00 AM End Time: 2:00 PM
P: Orientation for Students new to SVMS
8/15/19

Parents, if you missed our 6th grade orientations or the 9th grade orientations, please join us for our last orientation before school starts on August 20th.

Email any questions to xmm1700@lausd.net

Posted by: Ms. Antoine
Location: Library Contact: X. Antoine
Start Time: 4:00 PM End Time: 5:00 PM
S: 9th Grade Bridge Program
8/16/19

All incoming 9th grade students are welcome to attend our 2 day Bridge program.  Please see Ms. Antoine if you have any questions.

Posted by: Ms. Antoine
Location: Cafeteria Contact: X. Antoine
Start Time: 9:00 AM End Time: 2:00 PM
S: First Day of School!
8/20/19
Posted by: Roberto Lee
Location: Contact:
S: 8th Grade Top Sail Field Trip
9/9/19
Posted by: Roberto Lee
Location: Contact:
S: World Peace Day Sign Ups at Lunch
9/10/19

Sign up for the World Peace Day games today during lunch at the outdoor stage.  The celebration will be held on September 20th where removable tattoos, prizes and games will occur.  You will only be allowed to sign up for one game. Games will include the following:

 

-watermelon eating contest

-sack race

-egg on a spoon race

-water balloon toss (When signing up for this game, please bring your partner with you to sign up together.)

 

Posted by: Roberto Lee
Location: Outdoor Stage Contact: S. Greene
S: 7th Grade Top Sail Field Trip
9/13/19
Posted by: Roberto Lee
Location: Contact:
S: 6th Grade Top Sail Field Trip
9/16/19
Posted by: Roberto Lee
Location: Contact:
S: World Peace Day - Lunch Time Activities
9/20/19

Sun Valley Magnet School

Special Events  Schedule

 

Period 1        8:00-8:59 am            50 min

Period 2        9:04-9:52 am            48 min

Break            9:52-10:00 am          8 min

Period 3        10:05-10:53 am        48 min

Period 4        10:58-11:46 am        48 min

Period 5        11:51-12:39 pm        48 min

Lunch            12:39-1:14 pm        35 min

Period 6        1:19-2:07 pm            48 min

Period 7        2:12-3:00 pm            48 min

 

Posted by: Roberto Lee
Location: Outdoor Lunch Quad/Lawn Contact: S. Greene
International World Peace Day
9/21/19
Posted by: Roberto Lee
Location: Contact:
S: Picture Day
10/1/19
Posted by: Roberto Lee
Location: Gym Contact:
Start Time: 7:30 AM End Time: 2:00 PM
S: Make Up Picture Day!
10/15/19
Posted by: Roberto Lee
Location: Auditorium Foyer Contact:
Start Time: 7:30 AM End Time: 2:00 PM
T: Annual Science Fair (teacher set-up)
2/4/20
Posted by: Roberto Lee
Location: Library Contact: S. Greene
Start Time: 3:00 PM End Time: 4:30 PM
S: Annual Science Fair (students drop off of boards)
2/5/20
Posted by: Roberto Lee
Location: Library Contact: S. Greene
Start Time: 3:00 PM End Time: 4:30 PM
S: Annual Science Fair (judging)
2/6/20
Posted by: Roberto Lee
Location: Library Contact: S. Greene
S: Annual Science Fair (viewing)
2/7/20
Posted by: Roberto Lee
Location: Library Contact: S. Greene
Start Time: 6:00 AM End Time: 7:00 AM
S: 3 Day Top Sail Field Trip
3/31/20

6th, 7th, & 8th grade only

 

54 students in total

Posted by: Roberto Lee
Location: Contact: S. Greene
S: 3 Day Top Sail Field Trip
4/1/20

6th, 7th, & 8th grade only

 

54 students in total

Posted by: Roberto Lee
Location: Contact: S. Greene
S: 3 Day Top Sail Field Trip
4/2/20

6th, 7th, & 8th grade only

 

54 students in total

Posted by: Roberto Lee
Location: Contact: S. Greene